Volume 40, Number 1
Previous Issue Next Issue

Guixia Lv & Longjun Shen

10.4208/jcm.2005-m2019-0304

J. Comp. Math., 40 (2022), pp. 1-25.

Preview Full PDF 159 4844 Abstract

Pengzhan Huang, Yinnian He & Ting Li

10.4208/jcm.2005-m2020-0010

J. Comp. Math., 40 (2022), pp. 26-43.

Preview Full PDF 132 4796 Abstract

Mohammed Harunor Rashid

10.4208/jcm.2005-m2019-0019

J. Comp. Math., 40 (2022), pp. 44-69.

Preview Full PDF 111 4790 Abstract

Bin Wang & Xinyuan Wu

10.4208/jcm.2008-m2018-0218

J. Comp. Math., 40 (2022), pp. 70-88.

Preview Full PDF 119 4686 Abstract

Yang Chen & Chunlin Wu

10.4208/jcm.2008-m2018-0092

J. Comp. Math., 40 (2022), pp. 89-107.

Preview Full PDF 126 4681 Abstract

Cong Wu, Jinru Wang & Xiaochen Zeng

10.4208/jcm.2007-m2020-0109

J. Comp. Math., 40 (2022), pp. 108-126.

Preview Full PDF 96 4685 Abstract

Huaijun Yang & Dongyang Shi

10.4208/jcm.2007-m2020-0164

J. Comp. Math., 40 (2022), pp. 127-146.

Preview Full PDF 134 4750 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard